# SDR QXEA2018010900007

- Difficulty date: January 8, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 21,990 hours, 23,604 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Rig
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING LANDING GEAR UP, THE LEFT MAIN GEAR WAS SLOW TO RETRACT. APPROXIMATELY 10 SECONDS AFTER NOSE GEAR AND RIGHT MAIN GEAR INDICATED UP.  REMOVED FROM SERVICE. PERFORMED GVI OF THE LT MLG IAW AMM 32-11-00-210-801. NO DEFECTS FOUND.   RIGGED THE LEFT MLG RETRACTION ACTUATOR.  PERFORMED AN OPS TEST EXTENSION & RETRACTION IAW AMM 32-31-00-710-801. MLG EXTENDS AND RETRACTS NORMALLY. AIRCRAFT RETURNED TO SERVICE.
